Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 280, NWS Jacksonville, FL

September 1, 2017Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 1, 2017, 1:22 PM EDT for Duval County, Nassau County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2017, 1:22 PM EDT (17:22 UTC)
Expired
Sep 1, 2017, 1:45 PM EDT
In force
23 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1012 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1012 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

969 
WUUS52 KJAX 011722
SVRJAX
FLC031-089-011745-
/O.NEW.KJAX.SV.W.0280.170901T1722Z-170901T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
122 PM EDT FRI SEP 1 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Nassau County in northeastern Florida...
  Northwestern Duval County in northeastern Florida...

* Until 145 PM EDT

* At 122 PM EDT, a severe thunderstorm was located near Bryceville,
  or 18 miles north of Middleburg, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Jacksonville, Cisco Gardens, Nassau Village-Ratliff, Ratliff,
  Normandy, Bryceville, Riverside, San Marco, Baldwin and Whitehouse
  Air Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3019 8199 3019 8200 3025 8205 3036 8205
      3037 8204 3039 8204 3056 8178 3032 8162
TIME...MOT...LOC 1722Z 239DEG 27KT 3030 8198 

HAIL...0.75IN
WIND...60MPH
 
$$

HESS
1 follow-up statement
889 
WWUS52 KJAX 011742
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
142 PM EDT FRI SEP 1 2017

FLC031-089-011752-
/O.EXP.KJAX.SV.W.0280.000000T0000Z-170901T1745Z/
Nassau FL-Duval FL-
142 PM EDT FRI SEP 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NASSAU AND
NORTHWESTERN DUVAL COUNTIES WILL EXPIRE AT 145 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3019 8199 3019 8200 3025 8205 3036 8205
      3037 8204 3039 8204 3056 8178 3032 8162
TIME...MOT...LOC 1742Z 239DEG 27KT 3037 8184 

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 8:55 AM EDT, 4 hours 27 minutes earlier.

Area forecast discussion, Sep 1, 8:55 AM EDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
855 AM EDT Fri Sep 1 2017

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON...

.UPDATE...

Broad and deep cyclonic flow noted across the southeast U.S. with
the remnants of Harvey lifting northeast into KY today...and diffuse
sfc trough extends through central GA southwest to the wern FL
panhandle. Mid level high pressure over the wern Atlantic will slide
eastward as well as the full latitude trough around Harvey pushing
east as well. JAX 12z sounding showed sfc-6 km winds of about 20
knots and modified sfc based parcel to achieve CAPE of about 3100-
3400 J/kg, which is in agreement GFS fcst sounding. DCAPE values are
enhanced as well...just over 900 J/kg.

Latest forecast looks on track for numerous showers and storms
today...perhaps widespread over parts of eastern northeast FL. This
is a little above the consensus. Current radar shows isolated to
scattered showers and storms forming over the central Fl panhandle
near Tallahassee, and additional activity southwest of Cross City.
Initial convection activity moving into our area later this morning
will be forced by outflows from morning convection and the west
coast sea breeze. This convection will push east to northeast and
run up against the weaker Atlantic sea breeze, fcst to be located
near I-95, which should provide a chance for a couple of strong to
severe storms. Storm movement at near 20 mph along with the enhanced
DCAPE should result in a chance of gusty winds in some of the
stronger storms. Don't see any compelling reason to change POPS too
much, just mainly to adjust timing a bit based on trends in radar
and latest HRRR model. Highs today expected to reach lower 90s
eastern zones where convection will be later to start (mid to late
aftn hours...with temps near 90 or upper 80s across the west zones.

&&

.AVIATION...

VFR conditions at this time. Numerous showers and storms later today
fcst with a TSRA TEMPO group around the 18z-22z time frame. Due to
the some potentially strong storm intensity and rich moisture,
brief IFR conditions and gusty winds should be expected in
thunderstorms. A few storms could be strong to severe.

&&

.MARINE...

South-Southwest flow will continue at 10-15 knots with seas 2-5 ft.
winds may become south-southeast by mid to late aftn and early
evening. Main impacts will be offshore moving storms with gusty
winds possible after 2 pm. Just minor tweaks in the fcst for the CWF
update and noting that wave periods are a bit longer than
anticipated around 12 seconds so will make a couple of adjustments.

Rip Currents: Noting longer wave periods per buoy readings this
morning and potentially higher breakers in the surf zone today so
may tweak risk to moderate all beaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  89  73  89  71 /  60  20  50  20
SSI  89  76  86  75 /  70  40  60  40
JAX  93  75  87  73 /  70  30  60  30
SGJ  91  75  86  74 /  80  30  60  30
GNV  90  73  86  72 /  70  60  60  20
OCF  91  74  88  73 /  80  50  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Shashy/Corless
Hazardous weather outlook, Sep 1, 10:00 AM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
1000 AM EDT Fri Sep 1 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-020845-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
1000 AM EDT Fri Sep 1 2017

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Scattered storms will move east northeast into the area by early
this afternoon and become numerous to widespread along the I-95
corridor in the mid to late afternoon hours. Isolated strong to
severe storms are possible. The strongest storms will be capable
of localized damaging wind gusts and heavy rainfall.

Moderate risk of rip currents at area beaches today.

A few late night storms may move northeast towards the I-75
corridor late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered to numerous mainly afternoon thunderstorms each day
will be capable of producing gusty winds and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to self activate if warnings are issued this
afternoon.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

Shuler

In the hours before

Special weather statement, Sep 1, 11:35 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1135 AM EDT FRI SEP 1 2017

FLZ022-030-031-035-036-011615-
Columbia FL-Union FL-Alachua FL-Bradford FL-Gilchrist FL-
1135 AM EDT FRI SEP 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILCHRIST...
NORTHWESTERN ALACHUA...WEST CENTRAL BRADFORD...UNION AND SOUTHERN
COLUMBIA COUNTIES UNTIL 1215 PM EDT...

At 1134 AM EDT, Doppler radar was tracking a strong thunderstorm near
Fort White, or 7 miles southeast of Ichetucknee Spring, moving
northeast at 15 mph.

Dime size hail, excessive cloud-to-ground lightning and wind gusts
of 40 to 50 mph can be expected along with possible minor damage.

Locations impacted include...
Lake Butler, Worthington Spring, Alachua, High Springs, Fort White,
Worthington Springs, Palestine Community, Groves, Providence and
Upland Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3023 8248 3020 8246 3014 8246 3014 8241
      2984 8220 2969 8261 2993 8279
TIME...MOT...LOC 1534Z 232DEG 14KT 2991 8266

HESS
Special weather statement, Sep 1, 12:12 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1212 PM EDT FRI SEP 1 2017

FLZ022-023-030-031-036-011700-
Columbia FL-Baker FL-Union FL-Alachua FL-Bradford FL-
1212 PM EDT FRI SEP 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
BRADFORD...SOUTHERN BAKER...UNION AND SOUTHEASTERN COLUMBIA COUNTIES
UNTIL 100 PM EDT...

At 1212 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palestine Community to near Alachua.
Movement was east at 20 mph.

Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Gainesville, Starke, Lake Butler, Keystone Heights, Raiford,
Worthington Spring, Alachua, Worthington Springs, Palestine Community
and Groves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3027 8210 3003 8205 2973 8205 2967 8206
      2968 8247 3010 8258
TIME...MOT...LOC 1612Z 261DEG 18KT 3004 8249 2977 8241

HESS
Special weather statement, Sep 1, 12:35 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1235 PM EDT FRI SEP 1 2017

FLZ023>025-030>032-036-011715-
Inland Duval FL-Baker FL-Union FL-Inland Nassau FL-Alachua FL-
Bradford FL-Clay FL-
1235 PM EDT FRI SEP 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
SOUTHWESTERN NASSAU...BRADFORD...SOUTHEASTERN BAKER...EASTERN
UNION...NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL COUNTIES UNTIL 115
PM EDT...

At 1235 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Raiford to near Sampson.
Movement was northeast at 30 mph.

Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Starke, Lake Butler, Raiford, Middleburg, Macclenny, Glen St. Mary,
New River, Oakleaf Plantation, Cecil Field and Maxville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2973 8226 3018 8237 3037 8211 3036 8207
      3037 8204 3043 8203 3054 8188 2995 8175
TIME...MOT...LOC 1635Z 235DEG 26KT 3015 8230 2983 8223

HESS
Special weather statement, Sep 1, 12:42 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1242 PM EDT FRI SEP 1 2017

FLZ031-032-036-037-011730-
Putnam FL-Alachua FL-Bradford FL-Clay FL-
1242 PM EDT FRI SEP 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...
SOUTHEASTERN BRADFORD...WEST CENTRAL PUTNAM AND SOUTHWESTERN CLAY
COUNTIES UNTIL 130 PM EDT...

At 1241 PM EDT, Doppler radar was tracking a strong thunderstorm near
University Of Florida, or 7 miles south of Gainesville, moving
northeast at 20 mph.

Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Keystone Heights, Melrose, Hawthorne, Melrose Landing, Orange
Heights, Lake Geneva, Newnans Lake, Rochelle and Grove Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2950 8232 2960 8237 2986 8208 2964 8190
TIME...MOT...LOC 1641Z 235DEG 19KT 2957 8231

HESS
Special weather statement, Sep 1, 1:10 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
110 PM EDT FRI SEP 1 2017

FLZ024-025-032-033-124-125-011800-
Inland Duval FL-St. Johns FL-Inland Nassau FL-Clay FL-
Coastal Duval FL-Coastal Nassau FL-
110 PM EDT FRI SEP 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...NORTHWESTERN ST.
JOHNS...CLAY AND DUVAL COUNTIES UNTIL 200 PM EDT...

At 110 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Macclenny to near Camp Blanding. Movement
was northeast at 40 mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Jacksonville, Orange Park, Green Cove Springs, Jacksonville
International Arpt, Unf, Mandarin, Fruit Cove, Arlington, Middleburg
and Ponte Vedra Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2986 8194 3012 8205 3036 8205 3069 8155
      3011 8131
TIME...MOT...LOC 1710Z 238DEG 33KT 3027 8204 2996 8191

HESS
Special weather statement, Sep 1, 1:13 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
113 PM EDT FRI SEP 1 2017

FLZ031-032-036-037-011800-
Putnam FL-Alachua FL-Bradford FL-Clay FL-
113 PM EDT FRI SEP 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...
SOUTHEASTERN BRADFORD...PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 200
PM EDT...

At 113 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hawthorne, or 7 miles southwest of Melrose, moving northeast at 35
mph.

Excessive cloud-to-ground lightning and wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Palatka, Green Cove Springs, Interlachen, Keystone Heights, Melrose,
East Palatka, Hawthorne, Florahome, Melrose Landing and Cross Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2951 8192 2951 8194 2950 8197 2950 8200
      2949 8203 2946 8218 2974 8227 2999 8165
      2959 8152
TIME...MOT...LOC 1713Z 244DEG 31KT 2963 8214

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Aug 31, 9:45 PM EDTSpecial Marine WarningJAX90 min
Aug 31, 10:43 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam92 min
Sep 1, 10:25 AM EDTSpecial Weather StatementJAXGilchrist35 min
Sep 1, 10:36 AM EDTSpecial Weather StatementJAXGilchrist39 min
Sep 1, 11:15 AM EDTSpecial Weather StatementJAXGilchrist45 min
Sep 1, 11:35 AM EDTSpecial Weather StatementJAXUnion40 min
Sep 1, 12:12 PM EDTSpecial Weather StatementJAXBradford, Union48 min
Sep 1, 12:25 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union35 min
Sep 1, 12:35 PM EDTSpecial Weather StatementJAXBradford, Clay40 min
Sep 1, 12:42 PM EDTSpecial Weather StatementJAXAlachua48 min
Sep 1, 1:10 PM EDTSpecial Weather StatementJAXClay, Duval50 min
Sep 1, 1:13 PM EDTSpecial Weather StatementJAXPutnam47 min
Sep 1, 1:25 PM EDTSpecial Marine WarningJAX95 min
Sep 1, 1:30 PM EDTSpecial Weather StatementJAXAlachua45 min
Sep 1, 1:52 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau53 min
Sep 1, 2:18 PM EDTSpecial Weather StatementJAXMarion42 min
Sep 1, 2:28 PM EDTSpecial Weather StatementJAXSaint Johns47 min
Sep 1, 2:36 PM EDTSevere Thunderstorm WarningJAXMarion37 min
Sep 1, 2:50 PM EDTAreal Flood AdvisoryJAXMarion2 hr
Sep 1, 2:56 PM EDTSpecial Marine WarningJAX94 min
Sep 1, 3:07 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam, Saint Johns113 min
Sep 1, 3:12 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Sep 1, 3:15 PM EDTSpecial Weather StatementJAXMarion45 min
Sep 1, 3:17 PM EDTSevere Thunderstorm WarningJAXSaint Johns28 min
Sep 1, 3:47 PM EDTSpecial Weather StatementJAXPutnam43 min
Sep 1, 3:58 PM EDTSpecial Weather StatementJAXFlagler32 min
Sep 1, 4:11 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam15 min
Sep 1, 4:25 PM EDTSpecial Marine WarningJAX65 min
Sep 1, 4:29 PM EDTSpecial Weather StatementJAXFlagler46 min
Sep 1, 4:33 PM EDTAreal Flood AdvisoryJAXFlagler117 min
Sep 1, 4:36 PM EDTSevere Thunderstorm WarningJAXFlagler24 min
Sep 1, 5:01 PM EDTSpecial Weather StatementJAXFlagler29 min
Sep 1, 5:26 PM EDTSpecial Marine WarningJAX64 min
Sep 1, 5:39 PM EDTAreal Flood AdvisoryJAXFlagler96 min
Sep 1, 6:47 PM EDTSpecial Weather StatementJAXMarion28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.